CSpace
volterra积分微分方程的稳定性准则
刘道贤1; 钮鹏程2; 俞元洪3
1995
Source Publication兰州大学学报自然科学版
ISSN0455-2059
Volume031Issue:003Pages:6
Abstract本文考虑Volterra积分微分方程,建立了若干新的稳定性准则,所得结果改进了Burton,Mahfoud和Miller的有关结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40520
Collection中国科学院数学与系统科学研究院
Affiliation1.青海职业技术学院
2.兰州大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘道贤,钮鹏程,俞元洪. volterra积分微分方程的稳定性准则[J]. 兰州大学学报自然科学版,1995,031(003):6.
APA 刘道贤,钮鹏程,&俞元洪.(1995).volterra积分微分方程的稳定性准则.兰州大学学报自然科学版,031(003),6.
MLA 刘道贤,et al."volterra积分微分方程的稳定性准则".兰州大学学报自然科学版 031.003(1995):6.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘道贤]'s Articles
[钮鹏程]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘道贤]'s Articles
[钮鹏程]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘道贤]'s Articles
[钮鹏程]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.